# SDR IPXA2016082607493

- Difficulty date: August 24, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 14,339 hours, 8,720 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: A5341076521700
- Part serial: UNK
- Condition: Cracked
- Location: Frame 54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, AFT CARGO BRACKET AT FRAME 54 BL 0 FWD BULKHEAD WALL CRACKED.  REMOVED AND REPLACED BRACKET IAW SRM 51-40-21.
